Probability

[21] Random conformal weldings

Kari Astala Department of Mathematics and Statistics, University of Helsinki Antti Kupiainen Department of Mathematics and Statistics, University of Helsinki Eero Saksman Department of Mathematics and Statistics, University of Helsinki Peter Jones Department of Mathematics, Yale University

Analysis of PDEs Functional Analysis Probability mathscidoc:1701.03004

Acta Mathematica, 207, (2), 203-254, 2009.9
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 650 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Random walks and induced Dirichlet forms on self-similar sets

Shi-Lei Kong The Chinese University of Hong Kong Ka-Sing Lau The Chinese University of Hong Kong Ting-Kam Leonard Wong University of Southern California

Dynamical Systems Functional Analysis Metric Geometry Probability mathscidoc:1701.28005

Advances in Mathematics, 320, 1099--1134, 2017.9
[ Download ] [ 2017-01-13 11:01:54 uploaded by Shilei_Kong ] [ 645 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Suboptimal Linear Estimation for Continuous-discrete Bilinear Systems

Xue Luo School of Mathematics and Systems Science, Beihang University, Beijing, P.R. China Xiuqiong Chen Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25007

Systems & Control Letters, 119, 92-100, 2018
[ Download ] [ 2019-04-18 11:45:54 uploaded by Stephenyau ] [ 627 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Reconstruction of a persistent random walk from exit time distributions

Pak-Wing Fok Univ. of Delaware Q. Han Univ. of Delaware Tom Chou UCLA

Mathematical Physics Numerical Analysis and Scientific Computing Probability mathscidoc:1702.22010

IMA Journal of Applied Mathematics , 80, 1-23, 2015
[ Download ] [ 2017-02-14 10:11:19 uploaded by tomchou ] [ 613 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Proper Orthogonal Decomposition Method to Nonlinear Filtering Problems in Medium-High Dimension

Zhongjian Wang Department of Mathematics, The University of Hong Kong Xue Luo School of Mathematical Sciences, Beihang University (Shahe campus) Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University Zhiwen Zhang Department of Mathematics, The University of Hong Kong

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:2004.25001

[ Download ] [ 2020-04-25 09:49:04 uploaded by Stephenyau ] [ 612 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved